# SDR MASA2010041100333

- Difficulty date: April 11, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 31,234 hours, 25,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR AFT LT EMERGENCY LIGHT INOP.  RELAMPED EXTERIOR AFT LT EMERGENCY LIGHT, OPS CHECK GOOD.
